# SDR CKSA97418

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1372
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION FOUND, TWO CRACKS IN FLOORBEAM WEB AT BS1372 LBL113.  REPLACEMENT OF PART IAW B747 SRM 51-10-01 AND 53-11-22 FIG 32 SHT 4 51-30-2.  CORROSION TASK CARD NUMBER C53-210-06 PART 1.  NON-ROUTINE TASK CARD NUMBER 108535.
